Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 4, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jan 9, 2011, 2:00 AM EST for Suwannee County, Florida. It took effect at Jan 9, 2011, 11:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2011, 2:00 AM EST (07:00 UTC)
- In effect from
- Jan 9, 2011, 11:00 AM EST
- Expired
- Jan 9, 2011, 5:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
County Suwannee County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2791 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
158 WWUS82 KJAX 090700 AAA RFWJAX URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 200 AM EST SUN JAN 9 2011 FLZ035-090800- /O.CAN.KJAX.FW.A.0004.110109T1700Z-110109T2300Z/ GILCHRIST- 200 AM EST SUN JAN 9 2011 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ020>022-092200- /O.UPG.KJAX.FW.A.0004.110109T1700Z-110109T2300Z/ /O.NEW.KJAX.FW.W.0004.110109T1600Z-110109T2200Z/ HAMILTON-SUWANNEE-COLUMBIA- 200 AM EST SUN JAN 9 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. THIS AFTERNOON...LINGERING DRY AIR IN PLACE ALONG WITH TEMPERATURES IN THE 50S WILL COMBINE TO PRODUCE MINIMUM RELATIVE HUMIDITIES AROUND 30 PERCENT WITH 3 TO 5 HOUR DURATIONS OF CRITICAL RELATIVE HUMIDITIES POSSIBLE DURING THE AFTERNOON HOURS. A RED FLAG WARNING HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
1 follow-up statement
642 WWUS82 KJAX 092201 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 501 PM EST SUN JAN 9 2011 FLZ020>022-092315- /O.EXP.KJAX.FW.W.0004.000000T0000Z-110109T2200Z/ HAMILTON-SUWANNEE-COLUMBIA- 501 PM EST SUN JAN 9 2011 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 8, 9:34 PM EST, 4 hours 26 minutes earlier.
Area forecast discussion, Jan 8, 9:34 PM EST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
934 PM EST SAT JAN 8 2011
...HARD FREEZE WARNING TONIGHT PORTIONS OF INLAND SE GA...
...FREEZE WARNING TONIGHT INLAND NE FL...
...RAIN LIKELY MONDAY...
.SHORT TERM...CLEAR SKIES AND DIMINISHING WINDS CONTINUE ACROSS THE
AREA THIS EVENING. TEMPERATURES ARE ON TRACK TO REACH FORECAST MINS
AND NO CHANGES ARE PLANNED. COASTAL WIND CHILL ADVISORY AND GA HARD
FREEZE WARNING LOOK TO BE MARGINAL...BUT DON'T PLAN ON MAKING ANY
CHANGES.
&&
.AVIATION...PREVAILING VFR TONIGHT.
&&
.MARINE...DATA BUOY OBS INDICATE WINDS OFFSHORE ARE CLOSE TO SCA.
WINDS SHIFT TO THE NORTH 20 KNOTS OFFSHORE AFTER MIDNIGHT AS NEXT
RE-ENFORCING FRONT MOVES THROUGH. WINDS BECOME MORE ONSHORE AND
DECREASE SOME SUNDAY AS THE HIGH BUILDS WELL NORTH OF THE
WATERS. WILL CONTINUE THE PREVIOUS SCA OFFSHORE THRU 7 AM
SUN AND THE SCEC FOR THE NEAR SHORE.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WARNING FROM 2 AM TO 8 AM SUN FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-NASSAU-
PUTNAM-SUWANNEE-UNION.
WIND CHILL ADVISORY FROM 2 AM TO 9 AM SUN FOR DUVAL-
NASSAU-ST JOHNS.
FIRE WEATHER WATCH SUN AFTERNOON FOR COLUMBIA-GILCHRIST-
HAMILTON-SUWANNEE.
FREEZE WARNING FROM 4 AM TO 8 AM SUN FOR MARION.
GA...HARD FREEZE WARNING FROM 2 AM TO 8 AM SUN FOR APPLING-
BACON-BRANTLEY-CHARLTON-COFFEE-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 7 AM SUN FOR ALTAMAHA SOUND GA
TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
CARROLL/PETERSON/KEEGANHazardous weather outlook, Jan 8, 5:40 PM EST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 540 PM EST SAT JAN 8 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-091100- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 540 PM EST SAT JAN 8 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...FREEZE WARNING TONIGHT FOR INLAND NORTHEAST FLORIDA... ...HARD FREEZE WARNING TONIGHT FOR PORTIONS OF INLAND SOUTHEAST GEORGIA... COLD AND DRY AIR WILL CONTINUE TO SPREAD INTO THE AREA TONIGHT. FREEZING TEMPERATURES ARE EXPECTED SHORTLY AFTER MIDNIGHT ACROSS INLAND AREAS. A FREEZE WARNING HAS BEEN ISSUED FOR MUCH OF INLAND NORTHEAST FLORIDA WITH A HARD FREEZE WARNING FOR PARTS OF SOUTHEAST GEORGIA. SEE THE LATEST URGENT WEATHER MESSAGE FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... LOW PRESSURE WILL TRACK ACROSS THE AREA LATE SUNDAY NIGHT AND MONDAY. PERIODS OF MODERATE RAINFALL ARE EXPECTED ACROSS SOUTHEAST GEORGIA. THERE IS A LOW CHANCE OF SLEET MIXED WITH RAIN NEAR THE ALTAMAHA RIVER BASIN EARLY MONDAY MORNING. THERE IS A LOW CHANCE OF THUNDERSTORMS ALONG THE ATLANTIC COAST AND ACROSS NORTHEAST FLORIDA MONDAY AFTERNOON AS THE LOW DEPARTS AND BRINGS A COLD FRONT ACROSS THE AREA. A FEW STRONG STORMS COULD PRODUCE GUSTY WINDS. FREEZES ARE EXPECTED WEDNESDAY THROUGH FRIDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/CARROLL
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 10:59 AM EST | Lake Wind Advisory | JAX | Flagler, Nassau | 5 hr |
Nearby
Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.